From our current survey results, there definitely appears to be a connection between Tinnitus and all three main drug classes/substances covered:
(Fin=Finasteride, Adp=Antidepressant, Iso=Isotretinoin)
As you can see, currently around 30-40% of respondents appear to be suffering from tinnitus, usually quite severe (scale ~55-70% severity). Given our overall results, if a patient already has PFS, it does not appear to be safe to then take antidepressants to treat symptoms. Given that AD class medications are clearly causing a similar persistent symptom profile to finasteride and isotretinoin, the risk of aggravating symptoms must be very carefully considered. The same of course would apply to PSSD patients, who should never even think about taking finasteride or isotretinoin, for whatever reason.
I hope your tinnitus will resolve again. You may want to refrain from masturbation/orgasm as much as possible for the moment, as this can be an aggravating factor. In the mean time, try not to stress out about it and try to ignore it the best you can.
If you are reading this, and have not already participated in the Survey, please do so as soon as possible. The help of each and every member of this community is critical to help us move this issue to the next level.